Tylox Side Effects
Dizziness or lightheadedness, nausea, and constipation are some of the common side effects of Tylox. Side effects of the pain reliever are often mild but may require medical attention in some cases. Potentially serious Tylox side effects that should be reported to a healthcare provider immediately include severe drowsiness, slow or irregular breathing, and difficulty passing urine.
As with any medicine, Tylox® (oxycodone/APAP) can cause side effects. However, not everyone who takes the medication will have problems. In fact, most people tolerate it quite well. If side effects do occur, in most cases, they are minor and either require no treatment or can easily be treated by you or your healthcare provider.
(This article covers many, but not all, of the possible side effects with Tylox. Your healthcare provider can discuss a more complete list of Tylox side effects with you.)
For recently approved medications, very specific information about side effects is available. However, for older medications (such as Tylox), the prescribing information provides only vague side effect information.
Based on this information, common Tylox side effects may include:
- Nausea, with or without vomiting (taking Tylox with food may help prevent nausea and vomiting)
- Dizziness or lightheadedness
- Constipation (see Tylox and Constipation)
- An unexplained pleasant feeling (euphoria) or unpleasant feeling (dysphoria)
Many people consider themselves allergic to Tylox if they experience nausea and vomiting while taking it. However, this is a common side effect and does not indicate a true allergy. In many cases, this side effect goes away as a person continues to use Tylox.
People also often assume that itching indicates an allergic reaction. However, itching is not always a sign of an allergy to Tylox, especially if no other allergy symptoms occur. Opiates (such as the one in Tylox) cause a release of histamine, which often causes itching unrelated to any allergy. Even though this is probably not an allergy, you should still report it to your healthcare provider since medications are available to help relieve the itching.